# SDR DALA2016012200731

- Difficulty date: January 21, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 71,420 hours, 32,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN AT LOWER FUSELAGE ON FRAME 71 BETWEEN STR 28R TO STR 30R.  PERFORMED TIME LIMITED REPAIR ON EXTERNAL SKIN AT LOWER FUSELAGE ON FRAME 71 BETWEEN STR 28R TO STR 30R IAW ER/A 542037-14, REV ORIGINAL.
